# SDR DALA2023082506924

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 60,058 hours, 31,149 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3123 ENG 2 THR LEVER DISAGREE MSG. CORRECTIVE ACTION: R/R ENG 2 ECU PER A319 AMM 73-21. TROUBLE SHOOTING CONNECTOR 406VC2, STILL IN WORK. (2933175)
